EconPapers    
Economics at your fingertips  
 

Some Convexity Properties of Certain General Integral Operators

Vasile Marius Macarie and Daniel Breaz

Abstract and Applied Analysis, 2012, vol. 2012, 1-7

Abstract:

The main object of the present paper is to discuss some extensions of certain integral operators and to obtain their order of convexity. Several other closely related results are also considered.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/267972.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/267972.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:267972

DOI: 10.1155/2012/267972

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:267972